# SDR FDEA201206082151

- Difficulty date: June 8, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 52,686 hours, 37,420 cycles
- System (JASC): 2565 · Escape Slide
- Part: Gauge
- Condition: Out Of Position
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, COULD NOT SEE THE PRESSURE GAUGE ON  THE ESCAPE SLIDE.   REPOSITIONED SLIDE PACK IN DOOR CONTAINER SO THAT PRESSURE GAUGE IS VISIBLE THROUGH   INSPECTION WINDOW PER MM 25-60-015-2. OK FOR SERVICE.
